# SDR IPXA2019030639781

- Difficulty date: March 6, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 21,048 hours, 13,230 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shackle
- Part number: A5461004200200
- Part serial: REC4243
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12Y NR 1 PYLON O/B I/B SHACKLE PITTED. REMOVED AND REPLACED SHACKLE PER AMM 54-51-72-0401.
